IJPAM: Volume 100, No. 3 (2015)


A.A. Ramadan$^1$, E.H. Elkordy$^2$, Yong Chan Kim$^3$
$^{1,2}$Department of Mathematics
Faculty of Science
Beni-Suef University, Beni-Suef, EGYPT
$^3$Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo 210-702, KOREA

Abstract. In this paper, we define $L$-neighborhood spaces and investigated the topological properties of $L$-fuzzy uniformity in complete residuated lattices. We obtain $L$-fuzzy topology and $L$-neighborhood spaces induced by $L$-fuzzy uniformity. Moreover, we study the relations among $L$-fuzzy topology, $L$-neighborhood system and $L$-fuzzy uniformity.

Received: September 4, 2014

AMS Subject Classification: 03E72, 06A15, 06F07, 54F05

Key Words and Phrases: complete residuated lattice, $L$-neighborhood space, $L$-fuzzy uniform space, $L$-fuzzy topologies

Download paper from here.

DOI: 10.12732/ijpam.v100i3.1 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 100
Issue: 3
Pages: 347 - 360

$L$-FUZZY UNIFORM SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).